# SDR AMTA200401322

- Difficulty date: October 25, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 2610 · Detection System
- Part: Switch
- Part number: 0205K0S600
- Part serial: 971671
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(R TURB OH DET 2) STATUS MSG CAME ON MOMENTARLY, JUST PRIOR TO LANDING.  PERFORMED FIM 26-13-00, FIG 103 AND 104, NO DEFECTS NOTED.  IAW FIM 26-13-00, FIG 103, BLOCK 49, SWITCH OUT OF LIMITS AT 97.4 OHMS.  REMOVED AND REPLACED SWITCH IAW AMM26-13-01-4.  OPS TEST GOOD.
